MathSciNet Relay Station
MathSciNet bibliographic data
MR216731 (35 #7560) 65.10
Ostrowski, A. M. The round-off stability of iterations. Z. Angew. Math. Mech. 47 1967 77–81.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement